MAUDE Adverse Event Report: NUWELLIS, INC. AQUADEX SMARTFLOW

NUWELLIS, INC. AQUADEX SMARTFLOW
Model Number 120100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports device fluid removal was approximately 20 ml/hr high during dayshift, and approximately 40 ml/hr high during night shfit.Customer believes this may have contributed to the patient becoming hypotensive and requiring fluid administration.

Brand Name
AQUADEX SMARTFLOW
Common Device Name
AQUADEX
Manufacturer (Section D)
NUWELLIS, INC.
12988 valley view rd
eden prairie MN 55344
Manufacturer (Section G)
NUWELLIS, INC.
12988 valley view rd
eden prairie 55344
Manufacturer Contact
steve sandoval
12988 valley view rd
eden prairie 55344
9527637040
MDR Report Key24714089
Report Number3007137787-2026-00003
Device Sequence Number5763581
Product Code KDI
UDI-Device Identifier10853072007104
UDI-Public10853072007104
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number120100
Device Catalogue Number120100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexFemale
Patient Weight5 KG